# SDR CA050309003

- Difficulty date: March 8, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,280 hours
- Engine: Allsn 250C28B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spring
- Part number: 406340105101
- Condition: Mismanufactured
- Location: Gearbox Seal
- Component: Gearbox, Bell
- Component part number: 206040402
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAK FROM T/R GEARBOX OUT PUT.  THE SPRING INSIDE THE SEAL WHEN TO THE SEAL LIP AND MARK THE SLEEVE.   THIS IS THE SECOND TIME IN 2 WEEKS, THE SPRING IS TO TIGHT AND PUSHES TO MUCH ON THE SEAL LIP .
